RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2016, том 292, страницы 100–117 (Mi tm3685)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Ergodic decomposition of group actions on rooted trees

Rostislav Grigorchuka, Dmytro Savchukb

a Department of Mathematics, Texas A&M University, College Station, TX 77843, USA
b Department of Mathematics and Statistics, University of South Florida, 4202 East Fowler Ave., Tampa, FL 33620-5700, USA

Аннотация: We prove a general result about the decomposition into ergodic components of group actions on boundaries of spherically homogeneous rooted trees. Namely, we identify the space of ergodic components with the boundary of the orbit tree associated with the action, and show that the canonical system of ergodic invariant probability measures coincides with the system of uniform measures on the boundaries of minimal invariant subtrees of the tree. Special attention is paid to the case of groups generated by finite automata. Few examples, including the lamplighter group, Sushchansky group, and so-called universal group, are considered in order to demonstrate applications of the theorem.

Финансовая поддержка Номер гранта
National Science Foundation DMS-1207699
University of South Florida
Simons Foundation #317198
The first author was partially supported by the NSF grant DMS-1207699. The second author was partially supported by the New Researcher Grant and Proposal Enhancement Grant from the USF Internal Awards Program, and also by Simons Collaboration Grant #317198 from the Simons Foundation.


DOI: https://doi.org/10.1134/S0371968516010064

Полный текст: PDF файл (298 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2016, 292, 94–111

Реферативные базы данных:

Тип публикации: Статья
УДК: 512+517.98+519.1
Поступило в редакцию: 30 декабря 2014 г.
Язык публикации: английский

Образец цитирования: Rostislav Grigorchuk, Dmytro Savchuk, “Ergodic decomposition of group actions on rooted trees”, Алгебра, геометрия и теория чисел, Сборник статей. К 75-летию со дня рождения академика Владимира Петровича Платонова, Тр. МИАН, 292, МАИК «Наука/Интерпериодика», М., 2016, 100–117; Proc. Steklov Inst. Math., 292 (2016), 94–111

Цитирование в формате AMSBIB
\RBibitem{GriSav16}
\by Rostislav~Grigorchuk, Dmytro~Savchuk
\paper Ergodic decomposition of group actions on rooted trees
\inbook Алгебра, геометрия и теория чисел
\bookinfo Сборник статей. К~75-летию со дня рождения академика Владимира Петровича Платонова
\serial Тр. МИАН
\yr 2016
\vol 292
\pages 100--117
\publ МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm3685}
\crossref{https://doi.org/10.1134/S0371968516010064}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3628455}
\elib{http://elibrary.ru/item.asp?id=25772714}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2016
\vol 292
\pages 94--111
\crossref{https://doi.org/10.1134/S0081543816010065}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000376271200006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84971367821}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm3685
  • https://doi.org/10.1134/S0371968516010064
  • http://mi.mathnet.ru/rus/tm/v292/p100

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. I. Klimann, M. Picantin, D. Savchuk, “A connected 3-state reversible Mealy automaton cannot generate an infinite Burnside group”, Developments in language theory, Lecture Notes in Comput. Sci., 9168, Springer, Cham, 2015, 313–325  crossref  mathscinet  zmath  isi  scopus
    2. I. Klimann, M. Picantin, D. Savchuk, “A connected 3-state reversible Mealy automaton cannot generate an infinite Burnside group”, Internat. J. Found. Comput. Sci., 29:2 (2018), 297–314  crossref  mathscinet  zmath  isi  scopus
    3. T. Godin, I. Klimann, “On bireversible Mealy automata and the Burnside problem”, Theoret. Comput. Sci., 707 (2018), 24–35  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:79
    Полный текст:2
    Литература:29
    Первая стр.:3

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019